# SDR 07FDEA03298

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 12,623 hours, 6,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD FLAP TOP SURFACE 2 IN OTBD OF RIB 6 10 IN AFT OF FRONT SPAR IS A DENT 1.4  BY .020 INCH WITH A GOUGE .6 IN BY .1 IN BY .002 IN REF A300/600 SRM 57-50-00 AREA FOUND TO BE OUT OF LIMITS IAW A300 SRM 57-50-00 FIG 101, SH5.  REPAIRED AREA IAW   A300 FREIGHTER SRM 57-50-00 PARAGRAPH E FIG 205, ALONG WITH A300 SRM 51-75-10.
